# SDR QXEA2009011200008

- Difficulty date: January 4, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 17,881 hours, 12,916 cycles
- Engine: Ge CF348C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BUR - FUEL LEAKING FROM LEFT ENGINE WITH BOOST PUMPS ON.  INSPECTED NR 1 ENGINE FOR LEAKS FROM DRAIN MAST WITH BOOST PUMPS RUNNING.  NO LEAKS NOTED.  GROUND RAN ENGINE WITH MULTIPLE STARTS AND STOPS TOTALING 30+ MINUTES.  C/W INSPECTION.  NO LEAKS NOTED.  C/W FUEL AND OIL LEAK CHECK IAW CRJ 700 AMM TASK 71-00-00-790-807-A01.  NO LEAKS NOTED.  NO FUEL LEAKS NOTED ON ENGINE DURING INSPECTION.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.
